# SDR CA050609013

- Difficulty date: May 27, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) OPERATORS REPORT OF FOD TO LP IMPELLER. INSPECTION REVEALED THAT REMAINING COMPONENTS IN COLD AND HOT SECTION SUFFERED MINIMAL DAMAGE WITH EXCEPTION OF ONE LP TURBINE BLADE. MOST FOREIGN MATERIAL HAD HIT LP IMPELLER EXITED BACK OUT THROUGH INTAKE. A MINIMAL AMOUNT MADE IT PAST LP IMPELLER RESULTING IN MINOR DAMAGE TO HP IMPELLER, DIFFUSER ENTRY AREAS IN ICC AND GGC.  DISASSEMBLY OF ENGINE REVEALED OTHER HEAVY DAMAGE.  TM HAD HEAVY METAL CONTAMINATION OF OIL SYSTEM DUE TO AN UPPER TOWER SHAFT BEARING FAILURE.  IT IS OBVIOUS THAT FOD INCIDENT OCCURRED FIRST DUE TO FACT THAT ENGINE WOULD NOT BE ABLE TO RUN AFTER BEARING FAILURE.  HEAVY SURFACE CORROSION WAS ALSO NOTED IN COLD SECTION OF TURBOMACHINE.
